WHO'S ADVICE HAVE YOU BEEN TAKING? MY SON WAS A THALLASEMIA MAJOR WHO NEEDED BLOOD TRANSFUSIONS EVERY 3RD WEEK. IN THAT CASE, IRON WAS A DEFINATE NO-NO. THE TRANSFUSIONS LEFT HIM WITH IRON DEPOSITS. THESE DEPOSITS CAN BE POISONOUS BECAUSE THEY CAN COAT THE ORGANS ESPECIALLY THE HEART. DEPOSITS ALSO LEFT SPOTS ON HIS SKIN AND ALSO STARTED TO TURN DARKER. EVENTUALLY, IT DID "COAT" THE HEART AND AT 23, HE DIED FROM A CARDIAC ARREST. IRON CANNOT LEAVE OUR BODIES THRU URINING LIKE VITAMINS. THAL-majors patients took a drug called "desferol" by injection nightly to eliminate the iron. As a thal-minor, i'm not sure what the treatment should be. Please consult your doctor. Even if you didn't have thal-minor, people can overdose on too much iron intake.check out www.thalassemia.com or the Cooley's Anemia Foundation in New York and they can help you and give you more info because you all have a common bond and give you moral support. If you need more infor or help (not medically) please e-mail me and i'll try to get more info for you or something. good luck in your search.